my mother is elderly and does not react to well to morphine as a pain reliever, she is currently on norco and is actly confused could this be a side effect?
11 Apr 2010
Yes and it could be reacting to other meds in her system. She should be eating really well before she takes any pain medicine. Please let her doctor know she is acting confused so appropriate measures can be taken. You could also cut the dose in half if it is in tablet form and let it go 6 hours instead of 4. If she is really confused, falling, slurring her words or other potentially harmful patterns, seek immediate medical attention.
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just need to know if these potencies are comparable to each other, or if Methadone should be taken less frequently if used as a replacement for the ...
1 answer • 24 Nov 2009
Because of an illness I have involving extreme pain in my feet & legs I have been on various medications (Norco, Morphine, Oxycotin, etc). What ...
1 answer • 14 Sep 2011
If on methadone & norco & take a urine drop is it possible to test positive for morphine and codeine
i am prescribed methadone for pain and went to the dentist because i had such a bad tooth ache & he prescribed norco. at the pain clinic i attend ...
3 answers • 4 May 2012